# SDR DALA2022112807560

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 68,161 hours, 31,784 cycles
- Engine: Cfmint CFM565A3
- Engine time: 55,360 hours, 28,047 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

SHIP 3262 -DIV/IFSD- DIVERTED TO ORD DUE TO #1 ENGINE FADEC FAULT AND ENGINE SHUTDOWN. CORRECTIVE ACTION: FOUND FUEL LEAK AT HMU REPLACED SAME. PERFORMED HIGH POWER RUN WITH NO LEAKS OR FAULTS. LP 9817534
